# SDR SWAA2022060911096

- Difficulty date: May 24, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N8630B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42521
- Aircraft time: 27,694 hours, 12,732 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 147A5650
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT BS 947+3 LBL 26 WL 208 / [01] DAMAGE ON THE INTERCOSTIAL FOUND TO BE NOT TO BE WITHIN ALLOWABLE DAMAGE PER SRM 51-60-51-01A-1; REMOVED INTERCOSTIAL PER SRM 51-10-02-0G-0 STEP 9 AND SRM 51-40-02-0G-0;[02] DAMAGE ON THE INTERCOSTIAL FOUND TO BE NOT TO BE WITHIN ALLOWABLE DAMAGE PER SRM 51-60-51-01A-1; REMOVED INTERCOSTIAL BS 947-986 LBL 26 WL 208 PER SRM 51-10-02-0G-0 STEP 9 AND SRM 51-40-02-0G-0;[03] EVALUATED CORROSION ON FLOOR SUPPORT STA 947+3; LBL 26; WL 208. FOUND TO BE OUT OF LIMITS DUE TO NO ALLOWABLE LIMITS PER SRM 53-60-51-1A-1. SRM 51-10-02-0G-0 IS APPLICABLE REPLACEMENT OF PART.;[04] VERIFIED CORROSION EVALUATION.;[05] REMOVED DAMAGED FLOOR SUPPORT STA 947-967; LBL 26; WL 208 PER SRM 51-40-02-0G-0.;[06] VERIFIED CORRECTIVE ACTIONS 1-5.;[07] LOCATED AND DRILLED NEW FLOOR SUPPORT STA 947-967; LBL 26; WL 208 I.A.W BOEING DWG 147A5650 AND SRM 51-40-05-0G-0 OK TO INSTALL;[08] VERIFIED NEW FLOOR SUPPORT AT STA 947-967; LBL 26; WL 208 DRILLED I.A.W BOEING DWG 147A5650 AND SRM 51-40-05-0G-0. OKAY TO INSTALL FLOOR SUPPORT GIVEN.;[09] INSTALLED NEW FLOOR SUPPORT AT STA 947-967; LBL 26; WL 208 I.A.W BOEING DWG 147A5650 AND SRM 51-40-02-0G-0.ALL REMOVED AND REPLACED PROCESS COMPLETED;[10] VERIFIED CORRECTIVE ACTION 9;[11] VERIFIED ALL STEPS ACCOMPLISHED
